Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 26, Number 120
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

von Neumann’s comparison method for random sampling from the normal and other distributions
George E. Forsythe PDF
Math. Comp. 26 (1972), 817-826
George Elmer Forsythe
James W. Daniel PDF
Math. Comp. 26 (1972), 827-828
Modification methods for inverting matrices and solving systems of linear algebraic equations
D. Goldfarb PDF
Math. Comp. 26 (1972), 829-852
Monotonicity and iterative approximations involving rectangular matrices
Robert J. Plemmons PDF
Math. Comp. 26 (1972), 853-858
On the solution of block-tridiagonal systems arising from certain finite-difference equations
J. M. Varah PDF
Math. Comp. 26 (1972), 859-868
Projection methods for Dirichlet’s problem in approximating polygonal domains with boundary-value corrections
James H. Bramble, Todd Dupont and Vidar Thomée PDF
Math. Comp. 26 (1972), 869-879
Discrete Galerkin and related one-step methods for ordinary differential equations
Bernie L. Hulme PDF
Math. Comp. 26 (1972), 881-891
On the solution of the equations arising from collocation with cubic $B$-splines
Richard F. Sincovec PDF
Math. Comp. 26 (1972), 893-895
Endpoint formulas for interpolatory cubic splines
Thomas I. Seidman and Robert J. Korsan PDF
Math. Comp. 26 (1972), 897-900
Remark on a paper by Huddleston
Gerhard Merz PDF
Math. Comp. 26 (1972), 901-902
The integral analogue of the Leibniz rule
Thomas J. Osler PDF
Math. Comp. 26 (1972), 903-915
How slowly can quadrature formulas converge?
Peter R. Lipow and Frank Stenger PDF
Math. Comp. 26 (1972), 917-922
The condition of orthogonal polynomials
Walter Gautschi PDF
Math. Comp. 26 (1972), 923-924
On the general Hermite cardinal interpolation
R. Kreß PDF
Math. Comp. 26 (1972), 925-933
Optimal multiplication chains for computing a power of a symbolic polynomial
W. Morven Gentleman PDF
Math. Comp. 26 (1972), 935-939
Note on backward recurrence algorithms
F. W. J. Olver and D. J. Sookne PDF
Math. Comp. 26 (1972), 941-947
Complex zeros of the modified Bessel function $K_{n}(Z)$
R. Parnes PDF
Math. Comp. 26 (1972), 949-953
High precision evaluation of the irregular Coulomb wave functions
A. J. Strecok and J. A. Gregory PDF
Math. Comp. 26 (1972), 955-961
The asymptotic expansion of a hypergeometric function $_{2}F_{2}(1, \alpha ; \rho _{1}, \rho _{2}; \ z)$
Shoon K. Kim PDF
Math. Comp. 26 (1972), 963
An explicit addition formula for the inverse Jacobian elliptic functions
Henry E. Fettis PDF
Math. Comp. 26 (1972), 965-967
A unified presentation of certain classical polynomials
H. M. Srivastava and J. P. Singhal PDF
Math. Comp. 26 (1972), 969-975
Diophantine approximation of ternary linear forms. II
T. W. Cusick PDF
Math. Comp. 26 (1972), 977-993
Some prime numbers of the forms $2A3^{n}+1$ and $2A3^{n}-1$
H. C. Williams and C. R. Zarnke PDF
Math. Comp. 26 (1972), 995-998
Numerical investigation of certain asymptotic results in the theory of partitions
M. S. Cheema and W. E. Conway PDF
Math. Comp. 26 (1972), 999-1005
Table of irreducible polynomials over $\textrm {GF}[2]$ of degrees $10$ through $20$
Svein Mossige PDF
Math. Comp. 26 (1972), 1007-1009
Note on representing a prime as a sum of two squares
John Brillhart PDF
Math. Comp. 26 (1972), 1011-1013
Reviews and Descriptions of Tables and Books
Math. Comp. 26 (1972), 1015-1028
Errata: Dov Jarden, Recurring sequences, second edition, Riveon Lematematika, Jerusalem, 1966
Michael A. Morrison and John D. Brillhart PDF
Math. Comp. 26 (1972), 1029-1030
Table Errata
Math. Comp. 26 (1972), 1029-1030
Errata: Milton Abramowitz and Irene A. Stegun, editors, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Applied Mathematics Series, No. 55, U.S. Government Printing Office, Washington, D.C., 1994, and all known reprints
K. S. Kölbig and F. Schäff PDF
Math. Comp. 26 (1972), 1029
Corrigendum: “Chebyshev approximations for the Coulomb phase shift”
W. J. Cody PDF
Math. Comp. 26 (1972), 1031
Math. Comp. 26 (1972), 1033-1050